# SDR USAA2012100800007

- Difficulty date: October 3, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 32,017 hours, 21,223 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR65+18 INCHES, -Y465.  REPLACED FLOORBEAM AT FR65+18 INCHES, -Y465 IAW A319 SRM 53-00-14, 51-74-00, 51-42-11 & 51-72-11.
